# SDR SIMA20131120003

- Difficulty date: November 20, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND SERVICE DOOR CTR SILL HAS CORROSION.  REMOVE AND REPLACE SERVICE DOOR CENTER SILL IAW EMB SRM 51-40-02.
